# SDR BAQA088244

- Difficulty date: July 31, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N199SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6396
- Aircraft time: 6,642 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Part number: 0235237790
- Condition: Shorted
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHIP DETECTOR HAS A ELECTRICAL CONNECTION LOOSE.  REPLACED WITH SERVICEABLE UNIT.
